# SDR IPXA2019011737966

- Difficulty date: December 28, 2018
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: A5724207120200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3 CLT WING L/E LOWER SHELF PANEL BRACKET (ANGLE) CRACKED O/B OF KRUEGER FLAP. REMOVED AND REPLACED CRACKED LT WING L/E LOWER SHELF PANEL BRACKET (ANGLE) IAW A300 SRM 51-40-21. (MINOR)
